# SDR WX0A2021110373862

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 11,049 hours, 5,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILED EPSU TEST ON WEEKLY CHECK / REMOVED AND REPLACED EPSU BATTERY AT 13WL REF A320 AMM 33-51-38 PB401. OPS CHECK GOOD."
